ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Book Chapter

Belton, Alexander and Guillot, Dominique and Khare, Apoorva and Putinar, Mihai (2019) A Panorama of Positivity. I: Dimension Free. [Book Chapter]

Journal Article

Benedetti, Carolina and Gonzalez D Leon, Rafael S and Hanusa, Christopher R H and Harris, Pamela E and Khare, Apoorva and Morales, Alejandro H and Yip, Martha (2019) A COMBINATORIAL MODEL FOR COMPUTING VOLUMES OF FLOW POLYTOPES. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 372 (5). pp. 3369-3404.

Belton, Alexander and Guillot, Dominique and Khare, Apoorva and Putinar, Mihai (2019) Simultaneous kernels of matrix Hadamard powers. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 576 . pp. 142-157.

Khare, Apoorva and Tikaradze, Akaki (2019) A Carlitz-von Staudt type theorem for finite rings. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 568 . pp. 106-126.

Khare, Apoorva (2018) GENERALIZED NIL-COXETER ALGEBRAS OVER DISCRETE COMPLEX REFLECTION GROUPS. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370 (4). pp. 2971-2999.

Dhillon, Gurbir and Khare, Apoorva (2017) Faces of highest weight modules and the universal Weyl polyhedron. In: ADVANCES IN MATHEMATICS, 319 . pp. 111-152.

Khare, Apoorva and Rajaratnam, Bala (2017) THE HOFFMANN-JORGENSEN INEQUALITY IN METRIC SEMIGROUPS. In: ANNALS OF PROBABILITY, 45 (6). pp. 4101-4111.

This list was generated on Sun Dec 4 19:46:01 2022 IST.